# SDR SWIA202162715

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 27, BETWEEN FS 349.00 Â€“ 364.00   (C-CHECK RO 11-20-2021)   REMOVED AND INSTALLED NEW STRINGER 27 FROM BETWEEN FS333 AND FS364 REF. CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31350 REV -A. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECKS GOOD,
